What are the ingredients in chlor trimeton?

Asked By: Domina Pfeuffer | Last Updated: 30th January, 2020
Category: food and drink food allergies
4.9/5 (39 Views . 28 Votes)
Chlor-Trimeton. Active ingredient (in each tablet): Chlorpheniramine Maleate 12 mg.

Click to see full answer


Similarly, you may ask, is chlor trimeton discontinued?

In a letter dated February 8, 2018, Bayer notified FDA that CHLOR-TRIMETON ALLERGY 12 HOUR (chlorpheniramine maleate) extended Start Printed Page 12626release tablets, 12 mg, were being discontinued, and FDA moved the drug product to the “Discontinued Drug Product List” section of the Orange Book.

Furthermore, what does chlor trimeton do? Chlor-Trimeton is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Chlor-Trimeton is used to treat runny nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu.

Similarly, it is asked, is chlor trimeton safe?

Chlor-Trimeton is not expected to be harmful to a fetus. Tell your doctor if you are pregnant or plan to become pregnant during treatment. Chlor-Trimeton can pass into breast milk and may harm a nursing baby. Do not use this medication without telling your doctor if you are breastfeeding.

Does chlor trimeton make you sleepy?

Side Effects. Drowsiness, dizziness, constipation, stomach upset, blurred vision, or dry mouth/nose/throat may occur. If any of these effects last or get worse, tell your doctor or pharmacist promptly.

37 Related Question Answers Found

Is chlor trimeton the same as Benadryl?

As a pill, Benadryl is taken 25 to 50 mg at a time, three or four times a day; 4 mg of Chlor-Trimeton can be taken up to six times a day. Claritin and Zyrtec are taken once daily, usually 10 mg at a time. Antihistamines can reduce symptoms by as much as 80%, according to the Asthma and Allergy Foundation of America.

Can I take Chlor trimeton and Claritin together?

Interactions between your drugs
No interactions were found between Chlor-Trimeton Allergy Decongestant SR and Loratadine Reditab.

Is chlor trimeton a decongestant?

Chlor Trimeton Nasal Decongestant is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).

Can you buy Chlorphenamine over the counter?

You can buy chlorphenamine from pharmacies and supermarkets. Chlorphenamine is also available on prescription. It's sometimes mixed with other medicines like ephedrine, pseudoephedrine or pholcodine to treat coughs and colds.

Which is best antihistamine?


Claritin and Zyrtec are popular over-the-counter antihistamines. Doctors consider them safe and effective treatments for minor allergies. Both are second-generation antihistamines. These cause less drowsiness than first-generation antihistamines.

What does the D mean in allergy medicine?

Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. All Day Allergy-D is a combination medicine used to treat cold or allergy symptoms such as nasal and sinus congestion, sneezing, itching, watery eyes, or runny nose.

What was in drixoral tablets?

Dexbrompheniramine/pseudoephedrine (trade name Drixoral) is a combination medication that contains the antihistamine dexbrompheniramine maleate and the decongestant pseudoephedrine sulfate.

What is the best natural antihistamine?

The 4 Best Natural Antihistamines
  • Antihistamines.
  • Stinging nettle.
  • Quercetin.
  • Bromelain.
  • Butterbur.
  • Takeaway.

Is Claritin or Zyrtec better?


by Drugs.com
The difference is Zyrtec is more likely to cause sedation than Claritin. Zyrtec also has a quicker onset of action (one hour vs up to three hours for Claritin) but both last for 24 hours. Zyrtec is a brand name for the drug cetirizine and Claritin is a brand name for the drug loratadine.

What is Clorfenamina Maleato in English?

Chlorpheniramine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Chlorpheniramine is used to treat runny nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu.

What does Chlorphenamine maleate do?

Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash, watery eyes, itchy eyes/nose/throat/skin, cough, runny nose, and sneezing.

Can I take 2 Chlortabs?

Do not take more than 6 tablets in 24 hours. 1/2 tablet (break tablet in half) every 4 to 6 hours. Do not exceed 3 whole tablets in 24 hours. you your money back.

How much Zyrtec should I give my cat?

Cetirizine comes in tablet form and should be taken orally once a day. For dogs, dosage is based off of their overall weight, the ratio being 1 mg of Cetirizine per kilogram. Cats should be given somewhere between 2.5 - 5 mg of Cetirizine, never exceeding the 5 mg cap.

What is chlorpheniramine maleate 4 mg?


Chlorpheniramine maleate 4mg. Chlorpheniramine maleate 4mg. Antihistamine. Antihistamine. temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: sneezing - runny nose - itchy, watery eyes - itching of the nose or throat.

Is chlorpheniramine the same as chlorpheniramine maleate?

What is Chlorpheniramine (chlorphenamine)? Chlorpheniramine, also known as chlorphenamine maleate, is a first-generation antihistamine used in the prevention of the symptoms of allergic conditions such as rhinitis and urticaria.

What is pseudoephedrine in?

Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose). Pseudoephedrine is used to treat nasal and sinus congestion, or congestion of the tubes that drain fluid from your inner ears, called the eustachian (yoo-STAY-shun) tubes.